I've been taking Lexapro and Clonazepam for over 5 years now. I take 30 mg of Lexapro and 1-2 mg of Clonazepam a day for OCD, depression, and anxiety. After all these years, I'm still incredibly stressed and depressed, though the constant disturbing thoughts I had from OCD have not really been a problem. I'm considering going off of both. The main cause of this is that I seem to have a decreased libido which is starting to get in the way and I can only hope is caused from the stress and meds. If anyone has any information for this combination and these effects I would really appreciate some insight
Unfortunately, most antidepressants do have sexual side effects. The only one that may not, though everyone responds differently, is Wellbutrin. I recommend you speak to your doctor about this problem before stopping anything. You are on a higher dose of Lexapro and if you are to discontinue will need to taper off slowly over time, not stop aburptly, so to avoid withdrawal symptoms.
You may need a change in antidepressant. I have been on one for many many years. I have to change every 5 years or so. Maybe ask the doctor about Wellbutrin.
I agree with Laurie,i think you might benefit from changing from the lexapro to another anti depressant,but do not come off abrubtly speak to your doc first about weaning down off the lexapro,i was on lexapro for anxiety,depression and ocd but had to switch to another med after been on it a while,as it stopped working-my anxiety heightend towards the end and ocd symptons came back twice fold so it was time for me to move on to something else.Also had decrease in libado.
You should mention all this to your doc and he/she may come up with something else that will suit your needs.There are many different meds out there,its just to find the right one that suits you.
Best of luck with it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 7 answers
Posted 12 Aug 2010 • 3 answers
Posted 16 Feb 2011 • 5 answers
Posted 5 Mar 2012 • 4 answers
Posted 30 Mar 2013 • 4 answers